# SDR SWIA2021083160635

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,521 hours, 37,114 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Landing Gear
- Condition: Unwanted Extend
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ON RAISING GEAR AFTER TEN MINUTES BELOW 200 KIAS PER MEL 20-14-1A? NOSE GEAR RETURNED TO THE DOWN LOCKED POSITION WITH GEAR HANDLE UP. COMPLIED WITH QRH PROCEDURE, GEAR LOWERED DOWN AND LOCKED SAFELY, AND LANDED NEAREST SUITABLE AIRFIELD.  REQUIRES UPPER MGMT APPROVAL BEFORE RTS DUE TO DIVERSION ODI.  (FLIGHT 4294)  ON-CALL MX RETRIEVED PSEU CODES. SEE ATTACHED GEAR DISAGREE TROUBLESHOOTING HELP SHEET IN LINKS.   DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. COMPLIED WITH MX ACTION. PLACARDS INSTALLED. AIRCRAFT OK FOR CONTINUED SERVICE.   REFERENCE CP 23391951-1 FOR THE READJUSTMENT OF THE PS14GA (S23). REFERENCE CP 23392096-1 FOR THE EXTENSION AND RETRACTION OF THE NLG STRUT. NO FAULTS NOTED. MEL CLEARED AND PLACARDS REMOVED. COMPLIED WITH TASK CARD 34-220-1021-SKY CAT II UPGRADED.
